Munich Personal RePEc Archive

Browse by Institution

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators Name | No Grouping
Jump to: M
Number of items: 2.

M

Mynbaev, Kairat (2000): $L_p$-Approximable sequences of vectors and limit distribution of quadratic forms of random variables. Published in: Advances in Applied Mathematics , Vol. 26, (2001): pp. 302-329.

Mynbaev, Kairat (2003): Asymptotic properties of OLS estimates in autoregressions with bounded or slowly growing deterministic trends. Published in: Communications in Statistics—Theory and Methods , Vol. 35, (2006): pp. 499-520.

This list was generated on Sat Jul 20 06:35:14 2019 CEST.
UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.